skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Twist gap and global symmetry in two dimensions

Authors:
ORCiD logo; ORCiD logo; ORCiD logo;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1630787
Grant/Contract Number:  
SC0011632
Resource Type:
Published Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 101 Journal Issue: 10; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Benjamin, Nathan, Ooguri, Hirosi, Shao, Shu-Heng, and Wang, Yifan. Twist gap and global symmetry in two dimensions. United States: N. p., 2020. Web. doi:10.1103/PhysRevD.101.106026.
Benjamin, Nathan, Ooguri, Hirosi, Shao, Shu-Heng, & Wang, Yifan. Twist gap and global symmetry in two dimensions. United States. doi:https://doi.org/10.1103/PhysRevD.101.106026
Benjamin, Nathan, Ooguri, Hirosi, Shao, Shu-Heng, and Wang, Yifan. Tue . "Twist gap and global symmetry in two dimensions". United States. doi:https://doi.org/10.1103/PhysRevD.101.106026.
@article{osti_1630787,
title = {Twist gap and global symmetry in two dimensions},
author = {Benjamin, Nathan and Ooguri, Hirosi and Shao, Shu-Heng and Wang, Yifan},
abstractNote = {},
doi = {10.1103/PhysRevD.101.106026},
journal = {Physical Review D},
number = 10,
volume = 101,
place = {United States},
year = {2020},
month = {5}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: https://doi.org/10.1103/PhysRevD.101.106026

Save / Share:

Works referenced in this record:

Determinant formulae and unitarity for the N = 2 superconformal algebras in two dimensions or exact results on string compactification
journal, May 1986


Quantum gravity partition functions in three dimensions
journal, February 2010

  • Maloney, Alexander; Witten, Edward
  • Journal of High Energy Physics, Vol. 2010, Issue 2
  • DOI: 10.1007/JHEP02(2010)029

Operator content of two-dimensional conformally invariant theories
journal, January 1986


Modular bootstrap revisited
journal, September 2018

  • Collier, Scott; Lin, Ying-Hsuan; Yin, Xi
  • Journal of High Energy Physics, Vol. 2018, Issue 9
  • DOI: 10.1007/JHEP09(2018)061

Comments on the N = 2,3,4 superconformal algebras in two dimensions
journal, January 1987


Characters of the unitarizable highest weight modules over the N = 2 superconformal algebras
journal, February 1987


Anomalies and bounds on charged operators
journal, July 2019


Extension of n = 2 Superconformal Algebra and Calabi-Yau Compactification
journal, March 1989


Two-dimensional SCFTs from wrapped branes and c-extremization
journal, June 2013

  • Benini, Francesco; Bobev, Nikolay
  • Journal of High Energy Physics, Vol. 2013, Issue 6
  • DOI: 10.1007/JHEP06(2013)005

Light-cone modular bootstrap and pure gravity
journal, September 2019


Character Formulae and the Structure of the Representations of the n=1, n=2 Superconformal Algebras
journal, August 1988


Poincaré series, 3D gravity and CFT spectroscopy
journal, February 2015

  • Keller, Christoph A.; Maloney, Alexander
  • Journal of High Energy Physics, Vol. 2015, Issue 2
  • DOI: 10.1007/JHEP02(2015)080

On the unitary representations of N=2 and N=4 superconformal algebras
journal, August 1988


Symmetries and strings in field theory and gravity
journal, April 2011


On finite symmetries and their gauging in two dimensions
journal, March 2018

  • Bhardwaj, Lakshya; Tachikawa, Yuji
  • Journal of High Energy Physics, Vol. 2018, Issue 3
  • DOI: 10.1007/JHEP03(2018)189

Universal bounds on charged states in 2d CFT and 3d gravity
journal, August 2016

  • Benjamin, Nathan; Dyer, Ethan; Fitzpatrick, A. Liam
  • Journal of High Energy Physics, Vol. 2016, Issue 8
  • DOI: 10.1007/JHEP08(2016)041

Topological defect lines and renormalization group flows in two dimensions
journal, January 2019

  • Chang, Chi-Ming; Lin, Ying-Hsuan; Shao, Shu-Heng
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)026

Monopoles, Duality, and String Theory
journal, February 2004